- -

On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces

Show full item record

Avilés López, A.; Guirao Sánchez, AJ.; Rodríguez, J. (2014). On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces. Journal of Mathematical Analysis and Applications. 419(1):395-421. doi:10.1016/j.jmaa.2014.04.039

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99675

Files in this item

Item Metadata

Title: On the Bishop-Phelps-Bollobás property for numeri9cal radius in C(K) spaces
Author: Avilés López, Antonio Guirao Sánchez, Antonio José Rodríguez, José
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study the Bishop-Phelps-Bollobás property for numerical radius within the framework of C(K) spaces. We present several sufficient conditions on a compact space K ensuring that C(K) has the Bishop-Phelps-Bollobás ...[+]
Subjects: Bishop-Phelps-Bollobás property , Numerical radius , Space of continuous functions , Space of measures , Compact space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2014.04.039
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/j.jmaa.2014.04.039
Project ID:
MINECO/MTM2011-25377
MINCEO/RYC-2008-02051
Thanks:
Research supported by Ministerio de Economía y Competitividad and FEDER under project MTM2011-25377. A. Avilés was supported by Ramón y Cajal contract (RYC-2008-02051). A.J. Guirao was supported by Generalitat Valenciana ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record